Torque optimizing control with singularity-robustness for kinematically redundant robots

Title
Torque optimizing control with singularity-robustness for kinematically redundant robots
Authors
C. Y. ChungB. H. Lee김문상이종원
Keywords
kinematically redundant manipulators; torque-optimality; singularity-robustness; dynamic control equation; weighted generalized inverses; Jacobian-inertia product; damped least-squares inverses; generalized dynamic manipulability measure
Issue Date
2000-10
Publisher
Journal of intelligent & robotic systems
Citation
VOL 28, 231-258
URI
http://pubs.kist.re.kr/handle/201004/13325
ISSN
0921-0296
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE